# SDR DALA2023011700327

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 133,107 hours, 19,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Loose
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY/SERVICE DOOR ARMED INDICATORS L1 DOOR ARMED INDICATOR INOP.   FOUND DOOR L1 SLIDE LIGHT HOUSING LOOSE RESECURED & CKS OK PER B767 AMM 52-71 OK FOR SERV PLACARDS REMOVED.
